# SDR SWIA202163257

- Difficulty date: November 18, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N773SK
- Make and model: Cndair CL600*
- Aircraft serial: 10236
- Aircraft time: 42,683 hours, 27,165 cycles
- System (JASC): 5200 · Doors
- Part: None
- Part number: SH670318403
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER SILL CLOSING FITTING AT FS314.00 HAS INTERGRANULAR CORROSION IN MULTIPLE LOCATIONS.     (C-CHECK RO 12/26/2021)    FOUND PAX DOOR LOWER SILL CLOSING FITTING OUT OF LIMIT , REPLACED WITH NEW PN SH670-31840-3 PO# T-62897 REF CRJ 700 SRM 51-42-06-001-001-A01 AND BOMBARDIER DWG SH670-31810 REV Y. COMPLIED WITH SKY CARD 51-900-1002-SKY .
